Systems of holomorphic multivalued projections on complex manifolds

Kamil Drzyzga

Abstrakt

Let M be a submanifold of a connected Stein manifold X. We construct a global system of holomorphic multivalued projections X −→ M. In particular, for every locally bounded family F ⊂ O(M) we get a continuous extension operator F −→O(X).

Słowa kluczowe: Multivalued projections, holomorphic continuation.
References

1. Arens R., Dense inverse limit rings, Michigan Math. J., 5 (1958), 169–182.

2. Bishop E., Some global problems in the theory of functions of several complex variables, Amer. J. Math., 83 (1961), 479–498.

3. Chirka E.M, Complex analytic sets, Kluwer Academic Publishers 1989.

4. Drzyzga K., A remark on Bishop’s multivalued projections, Univ. Iag. Acta Math., 53 (2016), 13–20.

5. Gunning R., Rossi H., Analytic Functions of Several Complex Variables, Prentice-Hall, Engelewood Cliffs, 1965.

6. L ojasiewicz S., Introduction to Complex Analytic Geometry, Birkha¨user, 1991.

7. Whitney H., Complex Analytic Varieties, Addison-Wesley Publishing Company, 1972.

Czasopismo ukazuje się w sposób ciągły on-line.
Pierwotną formą czasopisma jest wersja elektroniczna.